How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64410
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

How can I get rid of pigmentation peri oral I was prescribed

Resolved Question:

How can I get rid of pigmentation peri oral
I was prescribed 3 steroidal creams - pigment came back
Recently I was advised hydroquinone- pigment goes away but comes back after some time
Submitted: 11 months ago.
Category: Medical
Expert:  DrRussMD replied 11 months ago.

Hello

Please attach a picture here

Customer: replied 11 months ago.
It's at the corners of the mouth and under the lower lip
Customer: replied 11 months ago.
The second image is in day light
Expert:  DrRussMD replied 11 months ago.

HI.

In this case a longer use of prescription hydroquinone, actually probably mixed with other compounds would be indicated.

This would need to be under the guidance of a dermatologist, and close monitoring.

Otherwise it will simply come back.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent (5)—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here http://www.justanswer.com/medical/expert-dr-thomas

Customer: replied 11 months ago.
I m a dentist by profession. What other compounds need to be combined with hydroquinone
Expert:  DrRussMD replied 11 months ago.

That depends on the derm doc

Often, tretinoin.

please click a positive rating [hopefully excellent (5)—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here http://www.justanswer.com/medical/expert-dr-thomas

DrRussMD and other Medical Specialists are ready to help you